# SDR 2018FA0000238

- Difficulty date: March 11, 2018
- Submitted: July 16, 2018
- Operation: General aviation
- Engine: Lyc IO360L2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Plug
- Part number: STD1211
- Condition: Leaking
- Location: Crankshaft
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE ENGINE WAS REBUILT 73.1 HOURS AGO AND STARTED LEAKING OIL FROM THE CRANKSHAFT PLUG PART NUMBER STD-1211.  HAPPENED DURING AN INSTRUCTIONAL FLIGHT.
